Moments of the Distance Between Independent Random Vectors

Assaf Naor, Krzysztof Oleszkiewicz

Research output: Chapter in Book/Report/Conference proceedingChapter

Abstract

We derive various sharp bounds on moments of the distance between two independent random vectors taking values in a Banach space.

Original languageEnglish (US)
Title of host publicationLecture Notes in Mathematics
PublisherSpringer
Pages229-256
Number of pages28
DOIs
StatePublished - 2020

Publication series

NameLecture Notes in Mathematics
Volume2266
ISSN (Print)0075-8434
ISSN (Electronic)1617-9692

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Moments of the Distance Between Independent Random Vectors'. Together they form a unique fingerprint.

Cite this